# SDR UIEA2021041400885

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR CUTOUT FLOOR BEAM T-CHORD CORROSION AT STA 580.  REMOVED CORROSION ON THE FWD CARGO FLOOR BEAM T-CHORD AT STA 580 ORIG. MAT. WAS .100 REMAINING MAT. IS .070 FOUND TO BE OUT OF LIMITS AFTER DAMAGE REMOVAL IAW B767 SRM 53-00-15 ASSET #00226622. FABRICATED NEW T-CHORD FLOOR BEAM IAW B767 DWG:D141005320 AND INSTALLED IAW B767 SRM 51-40-02.>)
